Why give narcan to a patient that has a history of serious side effects?
- 12 Aug 2011 by peggypowellelliott
- 12 Aug 2011
- narcan, opioid overdose, side effect
I was received in the ER unconcious and was given narcan.
Narcan is used to neutralize possible overdoses of opiates and/or other drugs. It is done to attempt to save the persons life.There isn't alot of info in your post perhaps if you hit comment and add more info, a better answer might be given.
If I understand your question, you were taken to the ER after overdosing on opiates? Is this correct? As Patti stated, Narcan is used to reverse the effects of opiates. If you were not given this , you probably woudln't be here today to ask this question. Just my thoughts...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2009 • 1 answer
Posted 27 Apr 2010 • 1 answer
Posted 19 May 2015 • 1 answer
Posted 9 Mar 2016 • 1 answerFAQ by Drugs.com
Posted 21 Oct 2017 • 1 answer